Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suggest treatment for sudden dizziness and nausea

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Question
I have been severely dizzy, nauseated, and throwing up clear liquids. My head also feels very heavy.
I started feeling dizzy around 4:00 pm yesterday. Around 7:00 I started throwing up. I threw up about 5 times yesterday. I am not as dizzy now and I am not throwing up anymore.

Posted Mon, 11 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
Panic attack or BPPV

Detailed Answer:
Hi, thanks for using Healthcare magic.

I went through your query and understood your concerns.

With your sudden onset of symptoms for brief period I can think of two possibilities one inner ear problem like BPPV or Stress related.
Stress or panic attacks results in increased gastric secretion and vomiting for brief period.Many of my patients do present with similar complaints due to stress and panic attacks.

Not to worry you can take acid reducing medications like any protean pump inhibitors for 5 days and avoid spicy food for few days.

If you get repeated attacks of similar symptoms need to evaluate for cause.

Hope I answered your query. Feel free to ask further related query.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor